Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 35, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 17, 2014, 5:26 AM CDT for Denton County, Wise County, Texas. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2014, 5:26 AM CDT (10:26 UTC)
- Expired
- Jul 17, 2014, 10:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Denton County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 82 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:34 AM CDT | FLASH FLOOD | 2 N Sanger, TX | SEVERAL ROADS ARE CLOSED AROUND AND NORTH OF THE SANGER AREA. HIGH WATER BEING REPORTED |
| Jul 17, 7:41 AM CDT | HEAVY RAIN 10.78 | 4 S Valley View, TX | STORM TOTAL RAINFALL THRU 6:30 AM. |
| Jul 17, 9:35 AM CDT | FLASH FLOOD | 4 Nw Alvord, TX | FLASH FLOODING ON FM 3264 NEAR SUNSET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1588 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
629
WGUS54 KFWD 171026
FFWFWD
TXC121-497-171330-
/O.NEW.KFWD.FF.W.0035.140717T1026Z-140717T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
526 AM CDT THU JUL 17 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS
WISE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 830 AM CDT
* AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF ALVORD TO 3 MILES EAST OF DECATUR TO 9 MILES
SOUTHEAST OF DECATUR...MOVING EAST AT 20 MPH. VERY HEAVY RAINS HAVE
ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY
RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 830 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CORRAL CITY...ARGYLE...KRUM...COPPER CANYON...DENTON...
CORINTH...SHADY SHORES...SANGER...HICKORY CREEK...LAKE DALLAS...
LAKE LEWISVILLE...CROSS ROADS...LITTLE ELM...HACKBERRY...THE
COLONY...KRUGERVILLE...RAY ROBERTS PARK ISLE DU BOIS...AUBREY AND
PILOT POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3342 9716 3342 9685 3340 9683 3311 9684
3309 9685 3310 9780 3343 9780
$$2 follow-up statements
024
WGUS74 KFWD 171214
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT THU JUL 17 2014
TXC121-497-171330-
/O.CON.KFWD.FF.W.0035.000000T0000Z-140717T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-WISE TX-
714 AM CDT THU JUL 17 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR WISE
AND DENTON COUNTIES...
AT 711 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL BETWEEN BRIDGEPORT AND DECATUR AS
WELL AS BETWEEN KRUM AND SANGER. ALL STORMS WERE MOVING NORTHEAST AT
10 MPH. SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY
RAIN INCLUDE KRUM...COPPER CANYON...DENTON...CORINTH...HICKORY
CREEK...SANGER...LAKE DALLAS...SHADY SHORES...LAKE
LEWISVILLE...CROSS ROADS...LITTLE ELM...HACKBERRY...KRUGERVILLE...
AUBREY...RAY ROBERTS PARK ISLE DU BOIS AND PILOT POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF NUMEROUS ROADWAYS AND HIGHWAYS IS OCCURRING AND IS
MAKING TRAVEL IN THE WARNED AREA HAZARDOUS IF NOT IMPOSSIBLE. HIGH
WATER RESCUES OF STRANDED MOTORISTS HAVE BEEN REPORTED ON INTERSTATE
35 BETWEEN SANGER AND VALLEY VIEW. MOST FLASH FLOOD FATALITIES OCCUR
IN VEHICLES. DO NOT DRIVE THROUGH FLOODED ROADWAYS OR AROUND
BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL CONDITIONS IMPROVE.
&&
LAT...LON 3342 9716 3342 9685 3340 9683 3311 9684
3309 9685 3310 9780 3343 9780
$$154
WGUS54 KFWD 171304
FFWFWD
TXC121-497-171530-
/O.EXT.KFWD.FF.W.0035.000000T0000Z-140717T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
804 AM CDT THU JUL 17 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DENTON COUNTY IN NORTH CENTRAL TEXAS
WISE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1030 AM CDT
* AT 800 AM CDT...A RAIN GAGE LOCATED 3 MILES NORTH-NORTHWEST OF
DENTON REPORTED 3.5 INCHES OF RAIN OVER THE LAST ONE HOUR.
THUNDERSTORMS OVER THIS AREA WILL CONTINUE TO PRODUCE VERY HEAVY
RAINFALL RESULTING IN SIGNIFICANT FLASH FLOODING. HIGH WATER RESCUES
HAVE BEEN REPORTED IN NORTHERN DENTON COUNTY. THIS IS AN EXTREMELY
DANGEROUS FLOODING SITUATION...NEVER CROSS WATER COVERED ROADWAYS!
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED INCLUDE...RAY ROBERTS
PARK ISLE DU BOIS...SANGER...DENTON...PILOT POINT...AUBREY AND
ALVORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF NUMEROUS ROADWAYS AND HIGHWAYS IS OCCURRING AND IS
MAKING TRAVEL IN THE WARNED AREA HAZARDOUS IF NOT IMPOSSIBLE. HIGH
WATER RESCUES OF STRANDED MOTORISTS HAVE BEEN REPORTED. MOST FLASH
FLOOD FATALITIES OCCUR IN VEHICLES. DO NOT DRIVE THROUGH FLOODED
ROADWAYS OR AROUND BARRICADES. IF POSSIBLE...DELAY TRAVEL UNTIL
CONDITIONS IMPROVE.
&&
LAT...LON 3342 9716 3342 9685 3340 9683 3311 9684
3309 9685 3310 9780 3343 9780
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 3:58 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 17, 3:58 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT THU JUL 17 2014 .DISCUSSION... THE HEAVY RAIN EVENT IS ALREADY STARTING TO UNFOLD WITHIN THE AREA WHERE THE FLASH FLOOD WATCH IS IN EFFECT. SHOWERS AND THUNDERSTORMS HAVE BEEN FAIRLY PERSISTENT AND SLOW MOVING OR NEARLY STATIONARY ACROSS MONTAGUE...WISE...COOKE...DENTON...AND COLLIN COUNTIES THIS MORNING. ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND STORMS HAVE OCCURRED THROUGHOUT THE NIGHT. NO CHANGES WERE MADE TO THE FLASH FLOOD WATCH WHICH WILL BEGIN AT 7 AM THIS MORNING ALONG AND NORTH OF A LINE FROM JACKSBORO...TO WEATHERFORD...TO CANTON. DEPENDING ON RAIN TRENDS THROUGH THE DAY...IT IS POSSIBLE THE WATCH MAY HAVE TO BE EXPANDED WEST BUT STILL FEEL THE GREATEST THREAT IS WITHIN THE CURRENT WATCH AREA. AN UPPER LEVEL SHORTWAVE CAN BE SEEN ON WATER VAPOR IMAGERY THIS MORNING MOVING SOUTH THROUGH COLORADO. THIS SHORTWAVE WILL PROVIDE THE MAIN LIFT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION OVER THE NEXT 36 HOURS. THERE WILL LIKELY BE SEVERAL ROUNDS OR PERIODS OF SHOWERS AND STORMS THIS MORNING THROUGH FRIDAY MORNING. WE ANTICIPATE ONE OR TWO PERIODS OF CONVECTION TODAY...ONE IN THE MORNING WITH ANOTHER ROUND OF CONVECTION LIKELY THIS AFTERNOON. THE CONVECTION THIS AFTERNOON COULD BE MORE WIDESPREAD AND WILL LIKELY BE FOCUSED ALONG BOUNDARIES THAT ARE LEFT OVER FROM THE MORNING CONVECTION. FORECAST SOUNDINGS FOR TODAY SHOW A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE. PWATS ARE WELL ABOVE NORMAL WILL VALUES REACHING 2 INCHES IN PARTS OF THE REGION. SEVERE WEATHER AND HEAVY RAINFALL WILL BE THREATS THROUGHOUT THE DAY. THE GREATEST POTENTIAL FOR HEAVY RAINFALL WILL BE IN THE WATCH AREA WHERE RAINFALL COVERAGE IS EXPECTED TO BE THE HIGHEST. SEVERE WEATHER THREATS ACROSS THE ENTIRE REGION WILL BE HAIL AND DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE WILL MOVE INTO OKLAHOMA LATER TODAY AND ANOTHER ROUND OF CONVECTION /MCS/ WILL DEVELOP ALONG A FRONT MOVING INTO THE REGION TONIGHT. NEARLY ALL OF THE REGION IS EXPECTED TO SEE RAIN WITH THIS ROUND OF STORMS AND HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. SEVERE STORMS COULD ALSO OCCUR IN THE OVERNIGHT HOURS WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. THE FRONT WILL STALL ACROSS THE REGION ON FRIDAY. EVEN THOUGH THE MAIN SHORTWAVE WILL BE IN ARKANSAS BY TOMORROW AFTERNOON...THE UPPER LEVEL TROUGH WILL STILL BE MOVING ACROSS THE REGION AND WE WILL LIKELY SEE NEW DEVELOPMENT ALONG AND SOUTH OF THE FRONT FRIDAY AFTERNOON. HAVE INCREASED POPS ACROSS ROUGHLY THE SOUTHERN HALF OF THE REGION FOR FRIDAY AFTERNOON. INSTABILITY WILL BE MUCH WEAKER FRIDAY AFTERNOON AS THE ATMOSPHERE WILL LIKELY BE WORKED OVER BUT CANNOT RULE OUT A SEVERE STORM OR TWO. RAINFALL TOTALS WITH THIS EVENT WILL RANGE FROM 2-5 INCHES WITH LOCALLY HIGHER AMOUNTS IN THE WATCH AREA...TO 1-2+ INCHES ELSEWHERE. HAVE INCREASED POPS TO 80-100 PERCENT ACROSS THE REGION THROUGH FRIDAY MORNING AS CONFIDENCE IS HIGH IN THE RAINFALL POTENTIAL AND COVERAGE OVER THE NEXT 24-30 HOURS. THE UPPER LEVEL RIDGE WILL START TO BUILD INTO THE REGION ON SATURDAY AND TEMPERATURES WILL BEGIN A WARMING TREND AT THAT TIME. THE RIDGE WILL BE SLOWER TO BUILD INTO THE EASTERN COUNTIES AND WILL KEEP LOW POPS FOR ISOLATED SHOWERS/STORMS OVER THE EASTERN AND SOUTHEASTERN COUNTIES ON SATURDAY. AFTER THAT...FORECAST SOUNDINGS INDICATE INCREASING SUBSIDENCE OVER THE EASTERN HALF OF THE REGION AND WILL KEEP THE FORECAST DRY SUNDAY AND MONDAY. BY TUESDAY...THE MODELS INDICATE A DISTURBANCE MOVING ACROSS THE EASTERN PERIPHERY OF THE RIDGE...POSSIBLY BRINGING ISOLATED TO SCATTERED SHOWERS/STORMS BACK TO THE REGION. THE MODELS THEN WEAKEN THE INFLUENCE OF THE RIDGE OVER NORTH AND CENTRAL TEXAS AS AN UPPER LEVEL LOW CUTS OFF FROM THE MAIN FLOW TO OUR EAST. THERE ARE SEVERAL DISCREPANCIES AMONG THE MODELS STARTING MIDWEEK BUT WILL CARRY LOW POPS THROUGH THE END OF THE FORECAST. WILL KEEP TEMPERATURES FAIRLY CLOSE TO MOS GUIDANCE AND BELOW 100 DEGREES FOR THE MOST PART. 82/JLD && .AVIATION... /ISSUED 1152 PM CDT WED JUL 16 2014/ AN EXTENDED PERIOD OF ACTIVE CONVECTION WILL OCCUR AT THE NORTH TEXAS TERMINALS DURING THIS TAF FORECAST. ON GOING CONVECTION NORTH OF THE METROPLEX WILL CONTINUE TO MOVE SOUTH OVERNIGHT AND ACROSS THE METROPLEX TERMINALS 07-12Z WHILE UPSTREAM CONVECTION ACROSS THE PANHANDLE WILL ARRIVE ON THURSDAY. A STRONG SHORTWAVE WILL BEGIN ANOTHER WAVE OF CONVECTION /MCS/ ON THURSDAY NIGHT. VFR CONDITIONS WILL DROP TO MVFR CIGS DURING ANY OVERNIGHT CONVECTION AND COULD LAST THROUGH 12Z BEFORE IMPROVING. EXPECTING VFR CIGS FOR MOST OF THURSDAY...THEN BECOMING MVFR TO IFR THURSDAY NIGHT AS NEAR CONTINUOUS CONVECTION PREVAILS. ALTERNATE TERMINALS SHOULD BE PLANNED FOR AS KDFW INBOUND TRAFFIC WOULD BE IMPACTED BY CLUSTERS OF TSRA AT/NEAR THE CORNER POSTS. UNSURE ABOUT A KDFW GROUND STOP...BUT ITS POSSIBLE FOR AN HOUR OR SO AT SOME TIME WITHIN THIS FORECAST...MOST LIKELY THURSDAY AFTERNOON OR THURSDAY EVENING. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 71 85 72 92 / 100 100 50 10 10 WACO, TX 86 73 86 72 92 / 70 100 60 20 10 PARIS, TX 74 67 79 68 87 / 100 100 60 10 20 DENTON, TX 80 70 84 68 91 / 100 100 40 10 10 MCKINNEY, TX 80 70 83 69 90 / 100 100 50 10 10 DALLAS, TX 82 72 85 73 92 / 100 100 50 10 10 TERRELL, TX 82 72 84 74 91 / 90 100 60 10 10 CORSICANA, TX 86 72 84 72 90 / 80 100 60 20 10 TEMPLE, TX 86 73 86 72 92 / 60 80 60 20 10 MINERAL WELLS, TX 82 69 84 70 92 / 90 90 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY AFTERNOON FOR TXZ091>095-101>107-117>123. && 09/82
Hazardous weather outlook, Jul 17, 3:42 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 342 AM CDT THU JUL 17 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 342 AM CDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS ARE FORECAST TO AFFECT NORTH AND CENTRAL TEXAS TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL WILL BE POSSIBLE...MAINLY THIS AFTERNOON AND EARLY THIS EVENING. LOCALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING...ESPECIALLY ACROSS NORTHERN PARTS OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO POSE A FLASH FLOOD THREAT IN SOME AREAS ON FRIDAY. THUNDERSTORM CHANCES WILL CONTINUE IN THE EASTERN SECTIONS OF NORTH TEXAS FRIDAY NIGHT INTO SATURDAY. AFTER A DRY PERIOD SATURDAY NIGHT THROUGH MONDAY NIGHT...WIDELY SCATTERED THUNDERSTORMS RETURN TO THE FORECAST TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND THIS EVENING...MAINLY IN AREAS SOUTH OF INTERSTATE 20.
In the hours before
Local storm report, Jul 17, 4:20 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 AM FLASH FLOOD 5 NW DECATUR 33.28N 97.66W
07/17/2014 WISE TX LAW ENFORCEMENT
8" OF WATER OVER HWY 287 HALFWAY BETWEEN DECATUR AND
ALVORDLocal storm report, Jul 17, 4:21 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
07/17/2014 COOKE TX BROADCAST MEDIA
I-35 IS CLOSED IN BOTH DIRECTIONS IN VALLEY VIEW DUE TO
FLOODINGLocal storm report, Jul 17, 4:26 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HEAVY RAIN 4 S VALLEY VIEW 33.42N 97.17W
07/17/2014 M5.55 INCH DENTON TX OTHER FEDERAL
THREE HOUR RAINFALL ENDING AT 415 AM WAS 5.55 INCHES. 6
HOUR RAINFALL 6.22 INCHESLocal storm report, Jul 17, 4:28 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM HEAVY RAIN 4 NE ALVORD 33.41N 97.63W
07/17/2014 M4.34 INCH WISE TX OTHER FEDERAL
THREE HOUR RAINFALL ENDING AT 415 AM WAS 4.34 INCHESSpecial weather statement, Jul 17, 4:55 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 455 AM CDT THU JUL 17 2014 TXZ103-171030- DENTON TX- 455 AM CDT THU JUL 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DENTON COUNTY AT 455 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF SANGER TO 12 MILES SOUTHWEST OF DENTON...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE DENTON AND KRUM. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED FROM THESE STORMS. LAT...LON 3336 9696 3312 9716 3313 9737 3332 9724 TIME...MOT...LOC 0955Z 254DEG 9KT 3330 9719 3314 9731
Local storm report, Jul 17, 5:23 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT THU JUL 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
07/17/2014 COOKE TX LAW ENFORCEMENT
SIGNIFICANT FLOODING WAS ONGOING NEAR VALLEY VIEW.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Jul 16, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| Jul 16, 7:48 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Jul 17, 12:31 AM CDT | Areal Flood Advisory | FWD | Cooke | 119 min |
| Jul 17, 1:48 AM CDT | Areal Flood Advisory | FWD | Denton | 117 min |
| Jul 17, 2:51 AM CDT | Areal Flood Advisory | FWD | Montague, Wise | 3 hr |
| Jul 17, 3:04 AM CDT | Flash Flood Warning | FWD | Cooke, Denton | 3 hr |
| Jul 17, 3:34 AM CDT | Flash Flood Warning | FWD | Wise | 116 min |
| Jul 17, 4:55 AM CDT | Special Weather Statement | FWD | Denton | 35 min |
| Jul 17, 5:59 AM CDT | Flash Flood Warning | FWD | Cooke | 5 hr |
| Jul 17, 6:18 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 117 min |
| Jul 17, 6:52 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| Jul 17, 7:35 AM CDT | River Flood Warning | FWD | Denton | 18 hr |
| Jul 17, 8:38 AM CDT | River Flood Warning | FWD | Denton | 31 hr |
| Jul 17, 9:21 AM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 114 min |
| Jul 17, 9:51 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton | 114 min |
| Jul 17, 10:18 AM CDT | Flash Flood Warning | FWD | Cooke, Denton, Wise | 117 min |
| Jul 17, 10:22 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 113 min |
| Jul 17, 12:09 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 2 hr |
| Jul 17, 12:42 PM CDT | River Flood Warning | FWD | Wise | 48 hr |
| Jul 17, 2:31 PM CDT | River Flood Warning | FWD | Wise | 4 days |
| Jul 17, 3:13 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Jul 17, 4:00 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Jul 17, 4:32 PM CDT | Areal Flood Advisory | FWD | Leon | 118 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.